I started taking geodon about 1-2 years ago. I'm also on vibryd for anxiety. Over the last year or two I have lost all sex drive. Like I can still have sex, it's just not as fun. I very rarely EVER get horny. I can still orgasm at times but it is VERY hard. Has anyone experienced this on geodon?
Loss of sex drive can happen to some people with many different psychotropic drugs. Talk to your prescribing doctor because sometimes a med change will help. I had the same problem with Abilify, but now none at all since I was switched to... you guessed it... Geodon!
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2019 • 11 answers
Updated 10 Jun 2012 • 4 answers
Borderline Personality Disorder - My doctor prescribes Paxil for my BPD and it seems to really help?
Updated 9 Jul 2012 • 5 answers
Updated 19 Oct 2012 • 3 answers
Updated 10 Nov 2018 • 1 answer